On Chaos and fractal behavior in a generalized duffing's system

Journal Article (Journal Article)

In this paper, three Duffing's equations, their attractors and their initial condition maps are examined for elements of universality. In the literature, all three equations have been examined briefly before, but their behavior has only been incompletely described. This paper more completely examines these system and answers important questions concerning the reason for chaotic system behavior. © 1988.

Full Text

Duke Authors

Cited Authors

  • Pezeshki, C; Dowell, EH

Published Date

  • January 1, 1988

Published In

Volume / Issue

  • 32 / 2

Start / End Page

  • 194 - 209

International Standard Serial Number (ISSN)

  • 0167-2789

Digital Object Identifier (DOI)

  • 10.1016/0167-2789(88)90051-6

Citation Source

  • Scopus